# SDR HNAA0500102

- Difficulty date: December 7, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 51,465 hours, 54,851 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Shim
- Part number: 310595601
- Condition: Out Of Adjust
- Location: Engine
- Part time: 51,465 hours, 54,851 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO OIL PRESSURE RISING TO 70 PSI ON CLIMBOUT.  REMOVED TWO SHIMS AT OIL PRESSURE REGULATOR.
